Volume 15 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2 (to appear)
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
 
Other MSP Journals
Author Index – R
Reichenbach, Philipp
Toric invariant theory for maximum likelihood estimation in log-linear models
Robeva, Elina
Bimonotone subdivisions of point configurations in the plane
Convolutions of totally positive distributions with applications to kernel density estimation
Röttger, Frank
The semi-algebraic geometry of saturated optimal designs for the Bradley-Terry model
Ruddy, Michael
Maximum likelihood degree of the two-dimensional linear Gaussian covariance model